| Catalog Number |
02.12.0005L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 august 2024: lot 168720: (b)(4) items manufactured and released on 25-april-2017.Expiration date: 2022-04-17.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 6 years 11 months after the primary, the patient came in reporting pain, due to a loose femoral component.The surgeon revised the femoral component, poly and tibial tray.The surgery was completed successfully.